# SDR F3LA200700199

- Difficulty date: August 8, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 10,119 hours, 4,945 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED FR C-20 TOP SUPPORT BEAM IN LT FWD ELECTRICAL EQUIPMENT COMPARTMENT FRETTING.  FOUND FITTING TO BE OUT OF LIMITS IAW AIRBUS DRAWING D53113988.  PERFORMED HFEC OF FR C-20 INBD SUPPORT BEAM LUG ON NLG WHEEL WELL UPPER AFT LT CORNER IAW NTM 51-10-08, PART 6.  NO CRACKS FOUND ON LUG.  OVERSIZED SLOT AND FABRICATED BUSHING IAW EA A9-53R-12068.  INSTALLED NEW BUSHING IAW A319 SRM 51-42-11, P6, AND EA A9-53R-12068.
